Homology of closed geodesics in certain riemannian manifolds

Atsushi Katsuda, Toshikazus Unada

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

It is shown, by using the trace formula of Selberg type, that every primitive, one-dimensional homology class of a negatively curved compact locally symmetric space contains infinitely many prime closed geodesies.

Original languageEnglish
Pages (from-to)657-660
Number of pages4
JournalProceedings of the American Mathematical Society
Volume96
Issue number4
DOIs
Publication statusPublished - Apr 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Homology of closed geodesics in certain riemannian manifolds'. Together they form a unique fingerprint.

Cite this